# SDR AALA20110918DFW01

- Difficulty date: September 18, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 59,996 hours, 30,780 cycles
- Engine: Pwa JT8D217C
- Engine time: 33,707 hours, 30,780 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Flex Line
- Condition: Leaking
- Location: Lt Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT ENGINE NO RESPONSE, 2 KNOB THROTTLE SPLIT, EGT IN AMBER AND N1 & N2 FLUCTUATIONS.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PT7 FLEX LINE GOING INTO PYLON THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
